# SDR 07FDEA00919

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,148 hours, 17,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD CORROSION REPAIRS ON TOP WING SKIN LT BETWEEN RIB 8 AND RIB 19, P12-15.  OLD BLEND REPAIRS ARE WITHIN LIMITS GIVEN FROM AI EA 6-5720-103417 AND RAS/BAE/1003706/2006 ARE VALID FOR THIS SUBJECT.
